# SDR 97FDEA00659

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION GEAR DOOR LIGHTS CYCLED CORRECTLY.  NOSE AND LEFT GEAR LIGHTS INDICATED NORMAL EXTENSION.  THE RIGHT RED GEAR LIGHT STAYED LIT.  THE RIGHT GREEN GEAR LIGHT DID NOT COME ON, LIGHTS TESTED GOOD.  RAN CHECKLIST, CYCLED GEAR, RED LIGHT STAYED ON, NO GREEN LIGHT.  REMOVED AND REPLACED ACCESSORY UNIT LANDING GEAR POSITION LIGHT PER M/M 32-09-122 PAGE 505 SYSTEM CHECKS OK.  REMOVED LANDING GEAR PINS.
